# SDR AU970314

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Gulstm 114
- Engine: Lyc IO540T4B5
- Propeller: Hartzl HCC2YR1
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 6250001
- Condition: Broken
- Location: Engine Mount Sec
- Component: Gulstm, 114
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE MOUNT ASSEMBLY TUBE CRACKED AT LH NLG TRUNNION - TRUNNION PIN DEFORMED - AIRCRAFT USED FOR PILOT TRAINING
